# SDR 20000426SH032

- Difficulty date: March 24, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N3311H
- Make and model: Cessna 310C
- Aircraft serial: 35835
- Engine: Cont IO470D
- System (JASC): 7320 · Fuel Controlling System
- Part: Conduit
- Part number: 0850250189
- Condition: Failed
- Location: Engine Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXTURE CONTROL CONDUIT IN ENGINE NACELLE BETWEEN MIXTURE CONTROL AND WING ROOT.  CONDUIT THAT HOUSES CABLE FATIGUED AND BROKE CAUSING HOUSING TO MOVE AND MIXTURE TO REMAIN IN IDLE CUT-OFF WHICH CAUSED AIRCRAFT TO MAKE AN OFF-AIRPORT LANDING.  THE ENGINE WAS NOT ABLE TO RE-START.  (X)
